# SDR AALA990249

- Difficulty date: February 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N894AA
- Make and model: Boeing 727223
- Aircraft serial: 22010
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Cargo Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON TOP ANGLE AFT CARGO DOR CUTOUT AFT FRAME BETWEEN STRINGER 26R AND 27R.  PERFORMED REPAIR OF AIRCRAFT CARGO DOORWAY AFT FRAME UPPER FLANGE IAW ESO 11697, DATED 1/18/99.  (M)
